A note on Turán numbers for even wheels

Tomasz Dzido

Abstract

n/a
Author Tomasz Dzido (FMPI / II)
Tomasz Dzido,,
- Institute of Informatics
Journal seriesGraphs and Combinatorics, ISSN 0911-0119, (A 20 pkt)
Issue year2013
Vol29
No5
Pages1305-1309
Keywords in EnglishTurán problem, cycles
DOIDOI:10.1007/s00373-012-1212-9
URL http://link.springer.com/content/pdf/10.1007%2Fs00373-012-1212-9.pdf
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)20
ScoreMinisterial score = 15.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.331 (2) - 2013=0.37 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back